# SDR DALA2025051403731

- Difficulty date: May 1, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- PER ERA 621363-14 AD REV 0 STAGE VIII STEP 9, PRIOR TO ACCESS CLOSE-UP, PERFORM A GENERAL VISUAL INSPECTION OF THE AREA FOR CLEANLINESS, AS DEFINED IN TOPP 40-10-10. A) ENSURE ALL TOOLS, RAGS, SHAVINGS, DEBRIS, ETC. HAVE BEEN REMOVED. B) PAY PARTICULAR ATTENTION TO ADJACENT WIRING OR SYSTEMS COMPONENTS. ERA 621363-14AD REV O STAGE VIII STEP 9 WAS PREVIOUSLY COMPLIED WITH ON STEP 7. ASSOCIATED ER/A 14-621363 ADDED FOR AC 9572. RESTORE AND CLOSE FUEL TANKS GVI. (LP #0943791)
